Ohm Pharmaceuticals Lab Pvt. Ltd.
ACC contains clinically proven analgesic – antipyretic Paracetamol with decongestant Phenylephrine and an antihistamine Chlorpheniramine maleate. These ingredients work to relieve symptoms caused by the common cold, flu, allergies, or other breathing illnesses.
30 / Per 10 Tablet
ACC, available as uncoated tablets, (each containing Paracetamol IP 500 mg, Phenylephrine HCl IP 7.5 mg and Chlorpheniramine Maleate 4 mg)
- Relief of nasal and sinus congestion.
- Relief of allergic symptoms of the nose or throat due to upper respiratory tract allergies.
- Relief of sinus pain and headache.
- Adjunct with anti-bacterial in sinusitis, tonsillitis and otitis media.
Login To Review